brain-icon
Headec on left side
I am suffering from hedec( left side )in the most of the start month of march and till whole summer.Some time it will sudden start during take sleep and with vomiting ,tears from left eye ...
323 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It's probably migraine...tb naproxen 1 Od, tb ciplar 10 mg Od
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.